# SDR SWIA2019062546004

- Difficulty date: June 25, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 43,494 hours, 37,181 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg Uplock Senso
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE AFTER TAKE OFF. RAN QRH, AND MESSAGE EXTINGUISHED. FLT 5202.  REMOVED AND REPLACED NLG UPLOCK SENSOR HARNESS IAW AMM. OPS CHECK GOOD.
